Skip to main content

Publications

Journal articles

Ying, M 1992, 'A New Approach For Fuzzy Topology .2.', Fuzzy Sets and Systems, vol. 47, no. 2, pp. 221-232.
View/Download from: UTS OPUS or Publisher's site
View description>>

Ying, M 1992, 'Another Version Of The Fundamental Theorem Of Ultraproduct Of Lattice-Valued Models', Chinese Science Bulletin, vol. 37, no. 17, pp. 1491-1492.
View description>>

Ying, M 1992, 'Compactness, The Lowenheim-Skolem Property And The Direct-Product Of Lattices Of Truth Values', Zeitschrift Fur Mathematische Logik Und Grundlag..., vol. 38, no. 5-Jun, pp. 521-524.
View/Download from: Publisher's site
View description>>

Ying, M 1992, 'Reasonableness Of The Compositional Rule Of Fuzzy Inference', Fuzzy Sets and Systems, vol. 36, no. 2, pp. 305-310.
View/Download from: UTS OPUS or Publisher's site
View description>>

Ying, M 1992, 'The Fundamental Theorem Of Ultraproduct In Pavelkas Logic', Zeitschrift Fur Mathematische Logik Und Grundlag..., vol. 38, no. 3, pp. 197-201.
View/Download from: Publisher's site
View description>>